BibTeX record journals/orl/Albrecher05

download as .bib file

@article{DBLP:journals/orl/Albrecher05,
  author    = {Hansj{\"{o}}rg Albrecher},
  title     = {A note on the asymptotic behaviour of bottleneck problems},
  journal   = {Oper. Res. Lett.},
  volume    = {33},
  number    = {2},
  pages     = {183--186},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.orl.2004.04.010},
  doi       = {10.1016/j.orl.2004.04.010},
  timestamp = {Sat, 27 May 2017 14:23:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/orl/Albrecher05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics